# SDR TWAA9820303

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT OVERWING EMERGENCY EXIT LIGHT INOP DURING TEST.  REPLACED BATTERY PACK, MFG PART NBR 9008-3-5A, AND BULB, PART NBR 81.  CHECK-C 3-19-98 MCI.
